Hormonal Imbalance Due to Contraceptive Pills
Hi guys, I am suffering from hormone imbalance due to coming off of oral contraceptive pills. I am 31 yrs old, 135 lbs, and a generally healthy person. I started getting hormone induced migraines with my last pregnancy (2.5 yrs ago) and ever since then, especially during my period, I would get the most horrific migraines. Finally I realized that "the pill" was contributing to it, so I went off of it in Oct/2016. The migraines eased up tremendously, however, I started getting HORRIFIC hormonal cystic acne on my face, back and chest (I have never struggled with acne before in my life), and literally had 4 yeast infections within 3 months. In march/2017, I finally got so frustrated with the acne that I went back on the pill to clear up my acne (big mistake)... I had at least 20 migraines in a 30 day period. After some research I did, I realized that this is a very common thing that happens to women while they're detoxing from the contraceptive pill. And that it can take up to a year to detox! ðŸ˜«
I obviously cannot be on the pill any longer, so I went back off of it after I finished the month out.. I'm kicking myself for having gone back on it, since I was halfway through the detox before I went back on it.
Does anyone know of anything that might help speed up the process of getting my hormones leveled out?
Union Grove, Wisconsin